| Model Number |
VAP SEV 8% EASY-FI |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ge healthcares investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no patient information provided to date after attempts 08/21/25 and 08/28/25.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Event or Problem Description
It was reported that there was a malfunction resulting in agent delivery in excess of the +30% of setting during a case.The clinician was able to reduce the amount of agent being delivered.There was no patient injury.
Additional Manufacturer Narrative
The customer declined ge healthcare service.No repair information available.